MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZLU375
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d6b: if explanted, give date: not applicable, as lens remains implanted.Section h3: no: the device was not returned for evaluation, as lens remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that doctor has issues with a toric lenses that has rotated multiple times in a patient.The initial intraocular lens (iol) rotated and was explanted.Then it was also reported that the toric replacement iol was implanted at 98 degrees, but this one also rotated a few days after it was implanted in the patient's left eye.Day #1 post op, -1.00+2.00x130 20/25, lens at 91 degrees.Day #8 post op, -2.00+4.25x110 20/25 lens at 53 degrees.Then lens rotated from 53 degrees to 95 degrees.It was noted that at day # 1 post op lens rotation -.50+1.00x74 20/20 lens at 95 degrees.Then at day # 8 post op rotation of lens -100+2.00x115 20/20 lens at 68 degrees.There was second lens rotation and repositioned on 12/10/2024 lens rotated from 68 degrees to 95 degrees, post op tomorrow to check on stability.Iol remains implanted.No other information was provided.This report is for the replacement intraocular lens that was repositioned rotationally.A separate report is being submitted for the initial iol that also rotated then explanted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20926067
Report Number3012236936-2024-000334
Device Sequence Number5043175
Product Code MFK
UDI-Device Identifier05050474690912
UDI-Public(01)05050474690912(17)251126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model NumberZLU375
Device Catalogue NumberZLU375U090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite